# SDR DALA2016042903645

- Difficulty date: April 29, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 84,983 hours, 12,330 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION CARRIED OUT AS FOUND 01 EA CRACK ON RT WING LOWER UNDERWING LONGERON FITTING.  REPAIRED IAW W/C 5711-01042-04.
